# SDR SWAA2015083143327

- Difficulty date: July 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5971025501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD BULKHEAD, CTR WING UPPER SKIN, INBD SIDE BEHIND PULLEYS CORRODED.  REPAIRED SKIN IAW SRM & EA.
